MAUDE Adverse Event Report: BECTON DICKINSON & CO (FRANKLIN LAKES) BD MINIDRAW¿ H&H CAPILLARY BLOOD COLLECTION TUBE; TUBES, VACUUM SAMPLE, WITH ANTICOAGULANT

BECTON DICKINSON & CO (FRANKLIN LAKES) BD MINIDRAW¿ H&H CAPILLARY BLOOD COLLECTION TUBE; TUBES, VACUUM SAMPLE, WITH ANTICOAGULANT
Catalog Number 366603
Medical Device Problem Code Coagulation in Device or Device Ingredient (1096)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
Patient 2 of 2: it was reported while using bd minidraw¿ h&h capillary blood collection tube, 1 sample was clotted.The sample was recollected if the patient agreed.There was no other health impact or consequences reported.
 
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Additional Manufacturer Narrative
Investigation summary: bd had not received samples or photos for investigation.Therefore, forty-five (45) retention samples were visually evaluated for dry additive appearance, and eight (8) samples were functionally evaluated via titration for edta content with all samples tested within specification requirements.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality issues during manufacturing of the product.This complaint is unable to be confirmed for the indicated failure mode clotting.Bd was not able to identify a root cause for the indicated failure mode.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
It was reported while using bd minidraw¿ h&h capillary blood collection tube, 1 sample was clotted.The sample was recollected if the patient agreed.There was no other health impact or consequences reported.

Brand Name
BD MINIDRAW¿ H&H CAPILLARY BLOOD COLLECTION TUBE
Common Device Name
TUBES, VACUUM SAMPLE, WITH ANTICOAGULANT
Manufacturer (Section D)
BECTON DICKINSON & CO (FRANKLIN LAKES)
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BD CARIBE LTD.
road 31
k.m. 24.3
juncos PR
Manufacturer Contact
anand singh
1 becton drive
franklin lakes, NJ 07417
2018475186
MDR Report Key24254252
Report Number2618282-2026-00025
Device Sequence Number20933385
Product Code GIM
UDI-Device Identifier30382903666035
UDI-Public(01)30382903666035(17)260131(10)4215431
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K230493
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/31/2026
Device Catalogue Number366603
Device Lot Number4215431
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2026
Supplement Date Received by Manufacturer03/17/2026
Initial Report FDA Received Date02/03/2026
Supplement Report FDA Received Date04/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown